Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dramatic weight loss, diarrhea, headaches, chest pain. Taking microgynon Ed pill. Side effects of medication?

hi can you lose weight with microgynon Ed pill? As i have been on it for 5 weeks and have seen a drmatic weight loss even though i have started to eat more now and i am always feeling very sleepy and have been getting diarrohea and tummy pains and headaches and sometimes chest pain aswell since using this pill.. could it be due to the pill?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello lovely! You are taking microgynon for menstural abnormality or birth control. Now you have diarrohea symptom Leading to dehydrated resulting in weight loss too. My suggestion is to consult your gynaecologist for drug change. And do ask checkup for anemia. Be healthy and delightful. Bye.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor